# SDR MASA99017

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA/BHM - FLT 5786 - DURING POST-FLIGHT INSPECTION, CREW FOUND SEVERAL EMERGENCY AISLE LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED THE LIGHTS.  ALL LIGHTS OPERATED NORMAL, COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
